# SDR CALA9601692

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17407
- Make and model: Boeing 727243
- Aircraft serial: 21270
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .5 AND 1 INCH CRACK IN RT FUSELAGE SKIN JUST BELOW PANEL NR 9516, RT SIDE NR 2 ENGINE INLET.  THE CRACKS WERE STOP DRILLED, A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 54-30-3.
